Backlund transformations in 2-D dilaton gravity
NAGIOS: RODERIC FUNCIONANDO

Backlund transformations in 2-D dilaton gravity

DSpace Repository

Backlund transformations in 2-D dilaton gravity

Show simple item record

dc.contributor.author Navarro Sanz, Diego José
dc.contributor.author Navarro Salas, José
dc.date.accessioned 2014-03-27T11:55:49Z
dc.date.available 2014-03-27T11:55:49Z
dc.date.issued 1998
dc.identifier.uri http://dx.doi.org/10.1142/S0217732398002163
dc.identifier.uri http://hdl.handle.net/10550/33721
dc.description.abstract We give a Bäcklund transformation connecting a generic 2-D dilaton gravity theory to a generally covariant free field theory. This transformation provides an explicit canonical transformation relating both theories.
dc.relation.ispartof Modern Physics Letters A, 1998, vol. 13, num. 25, p. 2049-2055
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Navarro, Diego J. Navarro Salas, José 1998 Backlund transformations in 2-D dilaton gravity Modern Physics Letters A 13 25 2049 2055
dc.subject Astrofísica
dc.subject Gravitació
dc.title Backlund transformations in 2-D dilaton gravity
dc.type info:eu-repo/semantics/article
dc.date.updated 2014-03-27T11:55:49Z
dc.identifier.doi http://dx.doi.org/10.1142/S0217732398002163
dc.identifier.idgrec 081958

View       (66.75Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics